# SDR GTIA96NK095

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT FRAME WITH CORROSION ON LOWER FLANGE AT Y389 BETWEEN 29L AND 29R.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  AREA WITH IN LIMITS IAW SRM 53-01 FIG 1.  (M)
